Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    British Bulldog's Avatar
    British Bulldog is offline Junior Member
    Join Date
    Feb 2003
    Location
    Essex England
    Posts
    96

    Exclamation Dianabol is making me feel ill

    I'm on the third day of my cycle which consists of 500mg of cypionate per week and 30mg of dianabol every day.
    I've found it hard to train for the last two days because the dianabol is making me feel very lethargic. Although i have noticed an increase in muscle endurance, i have been down in reps.
    Is this illness just an initial reaction by my body and will i feel better within a few days?
    I feel a bit disapointed at the moment because i got myself really psyched up for this cycle and i'm unable to train to my full potential at the moment.
    Please answer this post just to put my mind at rest. Thanks.

  2. #2
    mass junkie's Avatar
    mass junkie is offline banned
    Join Date
    Dec 2002
    Location
    on the net
    Posts
    8,849
    im on my second day with the same dosage and I feel fine bro.......

  3. #3
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    take it with food always and ignore the tiredness. get your ass up and hit the gym. it goes away as soon as you hit the weights. don't get lazy or you'll lose.

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    This occurs in some with the first few days of dbol . It's a reaction to water starting to build, a slight change in BP which has undoubtedly occured, and inhibiton of natural testosterone production which is taking place.

    These symptoms should fade out within a wk to 10 days.

  5. #5
    British Bulldog's Avatar
    British Bulldog is offline Junior Member
    Join Date
    Feb 2003
    Location
    Essex England
    Posts
    96
    Thanks for your replies and advice bro's. Hopefully i'll be feeling a little better within the next few days.

  6. #6
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,808
    3 days? I never knew Dbol reacted so fast. I always see threads with people saying they are stronger just after their second day.

    I do have loss of appetite from it, but after my workout, my appetite is very strong. Good thing I guess.

  7. #7
    mstearns76 is offline Junior Member
    Join Date
    Jan 2003
    Location
    Charlotte, NC
    Posts
    138
    On my second week. Hands are puffy from the build up of water. Today I am tired, but I from not getting enough sleep. My 6 month old Son wouldn't sleep last night.
    Just get in the gym, and GROW.

  8. #8
    British Bulldog's Avatar
    British Bulldog is offline Junior Member
    Join Date
    Feb 2003
    Location
    Essex England
    Posts
    96
    I'm feeling better today. I trained my shoulders and traps today and went up in weight and reps on each exercise. Thanks for all the encouragement bro's.

  9. #9
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Quote Originally Posted by Pheedno
    This occurs in some with the first few days of dbol . It's a reaction to water starting to build, a slight change in BP which has undoubtedly occured, and inhibiton of natural testosterone production which is taking place.

    These symptoms should fade out within a wk to 10 days.
    Smart cookie this one.....(Pheedno)
    Yeah, I was just going to add that I feel that way on D's for about a week give or take, I didn't no exactly what caused it though....The BP part I knew, but I didn't consider water retention=tired. Hmmm...
    So Pheedno, is that the same reason Enanthate makes me tired for about a week, about a week after I start it?? Water retention, or BP, or both?
    'Cuz I feel that way at the beggining of test, especially a front load. But of course at night I can't sleep a frickin' wink!

  10. #10
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Quote Originally Posted by TheSevnthWarrior
    Smart cookie this one.....(Pheedno)
    Yeah, I was just going to add that I feel that way on D's for about a week give or take, I didn't no exactly what caused it though....The BP part I knew, but I didn't consider water retention=tired. Hmmm...
    So Pheedno, is that the same reason Enanthate makes me tired for about a week, about a week after I start it?? Water retention, or BP, or both?
    'Cuz I feel that way at the beggining of test, especially a front load. But of course at night I can't sleep a frickin' wink!

    Undoubtedly, I think the very begining stages of HPTA inhibition is probably the main factor though. I get the same way.

  11. #11
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Quote Originally Posted by Pheedno
    Undoubtedly, I think the very begining stages of HPTA inhibition is probably the main factor though. I get the same way.
    Oh good, so then I probably don't have Aids after all huh??
    (that's a joke guys)

  12. #12
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    The same thing happen to me. It went away though. Dont get discouraged.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •